Hydraulic radius of three dimensional woven fabric structures

Kong, L. X., Tung, K. L., Chuang, C. J. and Lu, W. M. 2002, Hydraulic radius of three dimensional woven fabric structures, Journal of the Chinese institute of chemical engineers, vol. 33, no. 3, pp. 297-305.


Title Hydraulic radius of three dimensional woven fabric structures
Author(s) Kong, L. X.
Tung, K. L.
Chuang, C. J.
Lu, W. M.
Journal name Journal of the Chinese institute of chemical engineers
Volume number 33
Issue number 3
Start page 297
End page 305
Publisher Elsevier BV
Place of publication Amsterdam, The Netherlands
Publication date 2002
ISSN 0368-1653
Language eng
Field of Research 091012 Textile Technology
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30026127

Document type: Journal Article
Collection: Centre for Material and Fibre Innovation
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 331 Abstract Views  -  Detailed Statistics
Created: Fri, 26 Mar 2010, 13:37:36 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.